# SDR SIMA20131115008

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,478 hours, 19,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 113790
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,826 hours, 3,977 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DRING COURTESY CHECK FOUND NR 4 EMERGENCY LIGHT TO BE INOPERATIVE.  R & R NR 4 EPSU BATTERY IAW AMM 33-50-04, OPS CHECK GOOD EMERGENCY LIGHT OPERABLE.
